MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).Siemens investigated the ous customer report of an elevated atellica im total hcg (thcg) lot 356 result on a patient sample august 13, 2024, sample id# (b)(6)).The elevated result was reported and questioned.A new sample was drawn from the patient on a different day and retested on a different atellica im analyzer with the same lot (august 16, 2024, sample id# (b)(6)).The result was lower (below reference interval for non-pregnant females) and accepted as correct.The initial sample was retested on the same atellica im at a later date (august 27, 2024, sample id# (b)(6)) and resulted lower than the initial result, but greater than the reference interval for non-pregnant females.The sample had been stored frozen in the primary tube and was not re-centrifuged.Visual inspection of this sample showed fibrin.Quality control (qc) recovered within acceptable ranges and no issues were reported with other patient samples.The error log was evaluated, and no hardware errors were found during the processing of this sample.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." based on the available information, the cause of this discordant result is consistent with a sample integrity issue.There is no indication of a reagent or instrument issue.The customer is operational, and the reported issue was resolved by normal troubleshooting.
 
Event or Problem Description
The customer obtained an elevated atellica im total hcg (thcg) lot 356 result on a patient sample.This result was reported and questioned.A new sample was drawn from the patient on a different day and retested on a different atellica im analyzer with the same lot.The result was lower and accepted as correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20283519
Report Number1219913-2024-00423
Device Sequence Number20807544
Product Code DHA
UDI-Device Identifier00630414600024
UDI-Public(01)00630414600024(10)10027356(17)240915
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2024
Device Model NumberN/A
Device Catalogue Number10995689
Device Lot Number10027356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/23/2024
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale